# SDR MWEA00349

- Difficulty date: April 21, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48072
- Aircraft time: 32,944 hours, 37,067 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 593572113
- Condition: Cracked
- Location: Pylon To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON TO FUSELAGE ATTACH ANGLE (UPPER) IS CRACKED 10 INCHES FROM AFT EDGE.  FABRICATED AND INSTALLED ANGLES AND HI-LOKS.
